Fubini theorem and generalized Minkowski inequality for the pseudo-integral

Deli Zhang, Endre Pap

Research output: Contribution to journalArticle

Abstract

This paper is devoted to generalizations of Fubini theorem, Transformation theorem, and generalized Minkowski inequality for the so called pseudo-integral. The approach is based on the relation of double pseudo-integrals and iterated pseudo-integrals. Since the pseudo-integral covers Lebesgue integral, Sugeno's fuzzy integral, and Zhao's (N)fuzzy integral (with a respect to special nonadditive measure: ∨-measure), the obtained results generalize the corresponding previously known results.

Original languageEnglish
Pages (from-to)9-23
Number of pages15
JournalInternational Journal of Approximate Reasoning
Volume122
DOIs
Publication statusPublished - Jul 2020

Keywords

  • Fubini theorem
  • Generalized Minkowski inequality
  • Nonadditive measure
  • Pseudo-analysis
  • Pseudo-integral

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Artificial Intelligence
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Fubini theorem and generalized Minkowski inequality for the pseudo-integral'. Together they form a unique fingerprint.

  • Cite this